Alert archive / Louisiana / Flash Flood Warnings in 2019

Flash Flood Warning 36, NWS Lake Charles, LA

May 10, 20197 parishes in Louisiana

NWS Lake Charles, LA issued this flash flood warning at May 10, 2019, 6:15 AM CDT for 7 parishes in Louisiana. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2019, 6:15 AM CDT (11:15 UTC)
Expired
May 10, 2019, 8:15 AM CDT
In force
2 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Acadia Parish, LA, Evangeline Parish, LA, Iberia Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 81 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 8:00 AM CDTFLASH FLOODScott, LASEVERAL ROADS BARRICADED DUE TO HIGH WATER IN SCOTT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 105 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2019-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2019-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

708 
WGUS54 KLCH 101115
FFWLCH
LAC001-039-045-055-097-099-113-101315-
/O.NEW.KLCH.FF.W.0036.190510T1115Z-190510T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
615 AM CDT Fri May 10 2019

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Lafayette Parish in south central Louisiana...
  Northwestern Iberia Parish in south central Louisiana...
  Southern Evangeline Parish in central Louisiana...
  Acadia Parish in southwestern Louisiana...
  Northern Vermilion Parish in southwestern Louisiana...
  Northwestern St. Martin Parish in south central Louisiana...
  Southern St. Landry Parish in central Louisiana...

* Until 815 AM CDT.

* At 615 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen on saturated grounds from yesterday's rainfall. 
  Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Lafayette, New Iberia, Opelousas, Crowley, Abbeville, Eunice,
  Scott, Breaux Bridge, Rayne, Carencro, St. Martinville, Jeanerette,
  Kaplan, Church Point, Iota, Gueydan, Leonville, Arnaudville,
  Mermentau and Avery Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3018 9260 3020 9259 3021 9260 3051 9259
      3050 9174 2989 9168 2985 9261

$$

25
1 follow-up statement
673 
WGUS74 KLCH 101316
FFSLCH

Flash Flood Statement
National Weather Service Lake Charles LA
816 AM CDT Fri May 10 2019

LAC001-039-045-055-097-099-113-101323-
/O.EXP.KLCH.FF.W.0036.000000T0000Z-190510T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lafayette LA-Iberia LA-Evangeline LA-Acadia LA-Vermilion LA-
St. Martin LA-St. Landry LA-
816 AM CDT Fri May 10 2019

...THE FLASH FLOOD WARNING FOR LAFAYETTE...NORTHWESTERN IBERIA...
SOUTHERN EVANGELINE...ACADIA...NORTHERN VERMILION...NORTHWESTERN ST.
MARTIN AND SOUTHERN ST. LANDRY PARISHES WILL EXPIRE AT 815 AM CDT...

Heavy rain capable of producing flash flooding has moved off to the 
east.  Light to moderate rain will continue over areas east and 
southeast of Lafayette for another hour or so. Please continue to 
heed any remaining road closures.

LAT...LON 3018 9260 3020 9259 3021 9260 3051 9259
      3050 9174 2989 9168 2985 9261

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 10, 4:33 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 10, 4:33 AM CDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
433 AM CDT Fri May 10 2019

.DISCUSSION...A QLCS continues to slowly move across Acadiana this
morning. Rainfall from this line has been 1 to 3 inches and most
of which falls through an hour. Hi-Res guidance indicates that the
line of storms will continue east this morning with the
exceptionally large shield of moderate rain to the west moving
across the region. The greatest threat of flash flooding will
remain with the line. Areas behind the line will be fairly slow to
drain as light to moderate rain will continue for several hours.
The flash flood risk for today behind the line has decreased
somewhat as the area will be pretty worked over, however the ff
watch will remain in place as the area is saturated and would not
take much to push any location into flood.

The front will remain over the region into Saturday. Another
round of heavy is expected Saturday as a short wave interacts with
the moist air mass and front. Finally the front will push forward
Sunday and exit the region. There will remain a marginal risk of
severe weather through early Sunday.

Early next week the front stalls in the northern gulf. Guidance is
split on if the boundary moves far enough out to allow dry weather
through mid week. Kept with a blend to show a chance of showers
and storms which is similar to but slightly drier than the GFS.

&&

.MARINE...Elevated winds are occurring across the coastal waters
this morning. Inflow to a QLCS is producing winds in excess of 20
knots with gusts over 30 knots, however wind speeds are expected
to decrease through sunrise. Winds will remain above 15 knots into
the afternoon across the gulf waters.

Tides will continue to run around 1 foot above normal which may
cause minor flooding at high tide with levels reaching to around 3
feet. With an increase in the south flow Saturday and lower
pressure in the area tide levels may move over 1' above normal.

A light offshore flow is expected early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  76  67  78  64 / 100  80  80  60
LCH  77  71  79  67 /  90  80  90  60
LFT  80  72  81  69 /  90  80  80  70
BPT  77  71  80  66 / 100  70  80  60

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Saturday evening for LAZ027>033-
     041>045-052>055-073-074.

TX...Flash Flood Watch through Saturday evening for TXZ180-201-215-
     216-259>262.

GM...Small Craft Advisory from 7 AM this morning to 3 PM CDT this
     afternoon for GMZ450-452-455-470-472-475.

     Small Craft Exercise Caution until 7 AM CDT this morning for
     GMZ430-432-435-450-452-455-470-472-475.

&&

PUBLIC...05
Hazardous weather outlook, May 10, 4:40 AM CDT, 1 hour 35 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
440 AM CDT Fri May 10 2019

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-110945-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
440 AM CDT Fri May 10 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A Slight Risk of excessive rainfall on saturated ground. A Flash
Flood Watch is in effect for all counties and parishes through
Saturday evening.

There is a marginal to slight risk of severe weather this morning,
and especially across lower Acadiana this morning. The main threats
will be high winds, large hail, and possibly a brief but weak
tornado. Additional storms could become strong tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A Slight Risk of excessive rainfall on saturated ground. A Flash
Flood Watch is in effect for all counties and parishes through
Saturday evening.

Marginal Risk of Severe Storms for potential damaging straight line
winds, large hail, and even a quick spin up brief lived tornado
through early Sunday.

Drier and more stable air is expected to move in during Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-452-455-470-472-475-110945-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
440 AM CDT Fri May 10 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Gulf of Mexico.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Strong winds will gradually decrease this morning. A few storms may
produce locally higher winds and seas along with frequent cloud to
water lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Periods of showers and storms will be possible through Sunday. These
storms will produce locally higher winds and seas, frequent cloud to
water lightning, along with greatly reduced visibilities due to
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-110945-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
440 AM CDT Fri May 10 2019

This Hazardous Weather Outlook is for Gulf of Mexico.

.DAY ONE...Today and Tonight.

A few storms may move into the coastal waters with locally higher
winds and seas along with frequent cloud to water lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Periods of showers and storms will be possible through Saturday
night. These storms will produce locally higher winds and seas,
frequent cloud to water lightning, along with greatly reduced
visibilities due to heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 10, 1:40 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
140 AM CDT FRI MAY 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             3 E SAM RAYBURN DAM     31.06N 94.06W
05/09/2019  E2.50 INCH       JASPER             TX   PUBLIC

            VIDEO OF HAIL FALLING IN A PARKING LOT NEAR SAM RAYBURN.
            HAIL APPEARS TO BE GOLF BALL TO TENNIS BALL SIZED.

&&

SWARTHEN
Local storm report, May 10, 1:56 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
156 AM CDT FRI MAY 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     FLASH FLOOD      4 NW CENTRAL GARDENS    30.04N 94.07W
05/10/2019                   JEFFERSON          TX   PUBLIC

            PUBLIC REPORT THAT WATER HAS MADE UNDERPASSES ALONG MLK
            JR. PKWY IMPASSIBLE IN THE VICINITY OF LAMAR.

&&

SWARTHEN
Special weather statement, May 10, 2:02 AM CDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
202 AM CDT Fri May 10 2019

LAZ028-030>032-100745-
Evangeline LA-Allen LA-Beauregard LA-Rapides LA-
202 AM CDT Fri May 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RAPIDES...EAST
CENTRAL BEAUREGARD...WEST CENTRAL EVANGELINE AND NORTHEASTERN ALLEN
PARISHES UNTIL 245 AM CDT...

At 202 AM CDT, Doppler radar was tracking a strong thunderstorm over
Mittie, moving northeast at 25 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Oakdale, Oberlin, Elizabeth, Mittie, Grant, Allen Parish Airport,
Harmony, Beaver, Bond and Union Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Louisiana.

LAT...LON 3070 9241 3058 9292 3076 9308 3088 9292
      3088 9283 3095 9282 3103 9272
TIME...MOT...LOC 0702Z 240DEG 22KT 3071 9287

25
Local storm report, May 10, 2:18 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
218 AM CDT FRI MAY 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 AM     TSTM WND GST     1 S GROVES              29.93N 93.92W
05/10/2019  M60 MPH          JEFFERSON          TX   PUBLIC

            PERSONAL WEATHER STATION MEASURED WIND GUST TO 60 MPH IN
            GROVES.

&&

SWARTHEN
Special weather statement, May 10, 2:56 AM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
256 AM CDT Fri May 10 2019

LAZ042-043-052-074-100845-
Acadia LA-Jefferson Davis LA-Vermilion LA-East Cameron LA-
256 AM CDT Fri May 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...SOUTHEASTERN
JEFFERSON DAVIS...SOUTHWESTERN ACADIA AND NORTHWESTERN VERMILION
PARISHES UNTIL 345 AM CDT...

At 256 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Thornwell to south of Cameron. Movement
was east at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Crowley, Jennings, Lake Arthur, Gueydan, Mermentau, Lacassine
National Wildlife Refuge, Rockefeller Wildlife Range, Grand Chenier,
Klondike, Morse, Riceville, Egan, Thornwell, Lowry, Creole,
Estherwood, Midland and Rutherford Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Louisiana.

LAT...LON 2971 9295 2976 9315 3008 9294 3008 9289
      3012 9291 3014 9289 3015 9289 3030 9229
      2962 9276
TIME...MOT...LOC 0756Z 260DEG 23KT 3011 9286 2949 9328

25
Special weather statement, May 10, 3:25 AM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
325 AM CDT Fri May 10 2019

LAZ028-029-031-032-100915-
Avoyelles LA-Evangeline LA-Allen LA-Rapides LA-
325 AM CDT Fri May 10 2019

...SPECIAL WEATHER STATEMENT...

At 324 AM CDT, Doppler radar was tracking a strong thunderstorm over
Beaver, or 7 miles east of Oakdale, moving northeast at 25 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Oakdale, Bunkie, Glenmora, Cheneyville, Turkey Creek, Pine Prairie,
Lecompte, Bayou Chicot, Beaver, Forest Hill and Mcnary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3070 9240 3081 9271 3115 9249 3097 9214
TIME...MOT...LOC 0824Z 217DEG 21KT 3081 9254

25

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:07 PM CDTFlash Flood WarningLCHAcadia, Jefferson Davis, Saint Landry3 hr
May 9, 7:09 PM CDTFlash Flood WarningLCHLafayette, Saint Martin3 hr
May 9, 7:15 PM CDTSpecial Weather StatementLCHSaint Martin15 min
May 9, 7:44 PM CDTSpecial Weather StatementLCHSaint Martin16 min
May 9, 8:09 PM CDTSpecial Weather StatementLCHSaint Martin36 min
May 9, 9:28 PM CDTFlash Flood WarningLCHIberia, Saint Martin3 hr
May 9, 9:54 PM CDTSpecial Weather StatementLCHSaint Landry51 min
May 9, 9:57 PM CDTAreal Flood AdvisoryLCHLafayette63 min
May 9, 10:02 PM CDTAreal Flood WarningLCHAcadia, Jefferson Davis, Saint Landry118 min
May 9, 10:16 PM CDTFlash Flood WarningLCHLafayette, Saint Martin3 hr
May 9, 10:24 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron51 min
May 9, 10:56 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron64 min
May 9, 10:59 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu32 min
May 9, 11:57 PM CDTAreal Flood WarningLCHAcadia, Jefferson Davis, Saint Landry3 hr
May 10, 12:02 AM CDTAreal Flood WarningLCHIberia, Saint Martin118 min
May 10, 12:02 AM CDTSevere Thunderstorm WarningLCHCalcasieu58 min
May 10, 12:23 AM CDTSpecial Marine WarningLCH67 min
May 10, 12:47 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis58 min
May 10, 12:49 AM CDTSpecial Marine WarningLCH11 min
May 10, 12:54 AM CDTFlash Flood WarningLCHCalcasieu2 hr
May 10, 12:54 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron66 min
May 10, 12:56 AM CDTFlash Flood WarningLCHBeauregard2 hr
May 10, 1:13 AM CDTAreal Flood WarningLCHLafayette, Saint Martin2 hr
May 10, 1:18 AM CDTSpecial Marine WarningLCH57 min
May 10, 1:21 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard39 min
May 10, 1:41 AM CDTSpecial Marine WarningLCH64 min
May 10, 2:01 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Cameron, Jefferson Davis59 min
May 10, 2:02 AM CDTSpecial Weather StatementLCHAllen43 min
May 10, 2:17 AM CDTSpecial Marine WarningLCH58 min
May 10, 2:27 AM CDTFlash Flood WarningLCHAcadia, Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis3 hr
May 10, 2:27 AM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin5 days
May 10, 2:27 AM CDTRiver Flood WarningLCHLafayette, Vermilion16 days
May 10, 2:43 AM CDTFlash Flood WarningLCHBeauregard, Calcasieu3 hr
May 10, 2:56 AM CDTSpecial Weather StatementLCHJefferson Davis49 min
May 10, 3:25 AM CDTSpecial Weather StatementLCHEvangeline50 min
May 10, 4:00 AM CDTSmall Craft AdvisoryLCH11 hr
May 10, 4:53 AM CDTSpecial Marine WarningLCH2 hr
May 10, 7:02 AM CDTSpecial Marine WarningLCH43 min
May 10, 7:04 AM CDTSpecial Marine WarningLCH41 min
May 10, 8:23 AM CDTSpecial Weather StatementLCHSt. Mary37 min
May 10, 11:47 AM CDTRiver Flood WarningLCHIberia, Saint Martin, St. Mary25 days

Nearby

Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.